# SDR AU000514

- Difficulty date: June 21, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 4550406
- Condition: Cracked
- Location: Mlg
- Part time: 10,340 cycles
- Component: Main Landing Gea, Piper
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR STRUT AXLE CRACKED.  (X)
